It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am a 35 year old male who switched from adderall to strattera, because the stimulant, adderall, made my hands shake (like after drinking strong coffee), and I work a job that requires a steady hand.

I have ADD, but not ADHD.

Strattera was an awfull experience. It made me dazed, depressed, dizzy and sleepy. When I missed a dosage, the next time I took the med. it would make me strangely nauseated and caused fits of profuse sweating. This would last about 45 minutes.

Being a male, strattera gave me unusual sexual side effects. It caused pre-mature ejaculations, painful non-erotic erections, and a burning sensation in my throat, stomach (caused heartburn), penis and anus. Must have some kind of acid effect.

Worse, I felt like the medication didn't help one bit. I am back on adderall and loving my life.





All times are GMT -7. The time now is 05:02 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!